# SDR SWIA202156273

- Difficulty date: January 9, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY BELOW FLOOR BOARD FS 349.0 AT STR 27  FRAME HAS CORROSION.   (C-CHECK) RO 2/13/2021   INSTALLED NEW LOWER FRAME SECTOR AT FS349.00 BETWEEN STGR 24R AND STGR 23L REF DRAWING# SH690-31350 REV.-M, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
